Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Homomorphisms and modular functionals


Author: Saul Gorn
Journal: Trans. Amer. Math. Soc. 51 (1942), 103-116
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1942-0006145-0
MathSciNet review: 0006145
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0006145-0
Article copyright: © Copyright 1942 American Mathematical Society